# SDR 99ZZZX4527

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Future Aviation Inc, repair station XC4R643M
- Make and model: Aerosp ATR72
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Part number: P6048233
- Condition: Failed
- Location: Starter/Gen
- Component: Auxilec, 8260121
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR P/N 8260-121 FAILED.  ARMATURE DRIVE END COPPER BAND FAILED CAUSING CATASTROPHIC DAMAGE TO STATOR AND SPEED SENSOR.  UNIT IS MADE BY A FOREIGN MANUFACTURER.
